# SDR HALA9900107

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46712
- System (JASC): 2425 · AC Indicating System
- Part: Generator Light
- Condition: Illuminated
- Location: Nr 2
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

KOA - NR 2 ENGINE GEN FAIL LIGHT ON.  DEFERRED PER MEL 24-01, PLACARD 5-08C-B, 5/2/99 LAX.  REMOVED AND REPLACED NR 2 GENERATOR, OPS CHECK OK.  (M)
